# SDR SWAA2021121350803

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737
- Aircraft serial: 33715
- Aircraft time: 63,452 hours, 37,595 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ONE CRACK ON LEFT MLG WHEEL WELL RING INBOARD TEE CLIP. ; ONE CRACK ON LEFT MLG WHEEL WELL RING INOARD TEE CLIP. / [01] INSTALLED NEW TEE CLIP PER SRM 51-40-02 AND BOEING DWG# 149A7610; [02] INSTALLED NEW TEE CLIP PER SRM 51-40-02 AND BOEING DWG# 149A7610
